# SDR DL72S972367

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMERGENCY LIGHT INOP AT SEAT 14.  REPLACED LIGHT ASSY EMERGENCY LIGHT, OPERATES NORMALLY PER MM.
